The behavior of the trajectories of a certain dynamical system
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2017-2025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a6,
author = {P. S. Belevets and A. I. Yablonskii},
title = {The behavior of the trajectories of a certain dynamical system},
journal = {Differencialʹnye uravneni\^a},
pages = {2017--2025},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a6/}
}
P. S. Belevets; A. I. Yablonskii. The behavior of the trajectories of a certain dynamical system. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2017-2025. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a6/